MathSciNet Relay Station
MathSciNet bibliographic data
MR1316843 (96a:55013) 55N91 (18G60 55P62)
Allday, Christopher Cyclic Sullivan-de Rham forms. Trans. Amer. Math. Soc. 347 (1995), no. 10, 3971–3982.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement